# SDR YENA20150515118

- Difficulty date: May 15, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 25,986 hours, 16,085 cycles
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: LSEBUTK1200101
- Part serial: 01511
- Condition: Burned Out
- Location: 5cd
- Part time: 11,507 hours, 6,931 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FOUND ROW 7 INTERMITTENT ELECTRICAL ODOR COMES AND GOES EVERY 15-20 MINUTES.  PERFORMED T/S OF SMOKE AND ODOR IN PASSENGER CABIN IAW FIM 21-20-00-810-001A NO FAULTS OR MESSAGES ON EICAS INSPECTED CEILING, CEILING LIGHTS, SIDEWALL LIGHTS, READING LIGHTS AND TO INCLUDED SEATING AFFECTED AND SURROUNDING AREAS, AIR CONDITIONING, VENTS, PSU'S IAW FIM T/S FLOW CHART.  FOUND 5 CD LIVE TV BOX UNDER SEAT WITH ELECTRICAL BURN ODOR. R & R SEB AT 5CD IAW MM 44-20-10, OPS CHECK GOOD NO ODOR /BURNING ODOR FOUND.
